# SDR KCSA081329

- Difficulty date: July 17, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 105,373 hours, 14,200 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON REAR ENG MOUNT BULKHEAD OUTBOARD FWD FRAME WEB CRACKED .500 INCH AT NAC STA 221.9.  (S)
